Tramdol withdrawals

I ran out tramdol 4 days ago had some co codamol left over so I took them my new prescriptions came today took 2 at lunch time for around a hour I've been sweating the room has been spinning feel sick Kept a meal down but only just I was taking 4 a day down from 8 could this be the fact I've had no tramdoll in my system? I feel really crap I'm shivering too

Could this be because of lack of tramadol

16 Replies

  • Hi Progrock,

    Sorry to hear about your current problem. The withdrawls from any opiates can be harsh and worrying, but it does pass.... so you could either ride it out or ask for some medical assistance with the symptoms.

    If it is that bad, I would contact the Out of Hours GP for your area who should either be able to source something to help until tomorrow, or be able to get a script for you..... I just hope there is a local late night/24 hr chemist near you.

    Take care and hope it improves soon.... I usually sit quietly with a wet cloth on my head and watch a comedy to help the time pass.... been through lots of med changes.

  • i would have thought if you were going to get withdrawal symptons you would have had them sooner.

    why did you cut down from 8 to 4 - was this from your gp advice. and how ever did you manage to run out.

    i would get to your doctor asap and seek medical help.

    pat x

  • I keep forgetting to get a repeat prescription the Gp told me too cut down from 8 a day as I was having hallucinations I'm not with it pat most of the time had no sleep last night as the pain has now moved in my hands numbness and pins and needles in my legs and feet I spent all last talking too myself

  • as soon as you collect your neds from the chemist put anothe in straight away.

    speak with your gp asap - he is the professional and tell him what yo said here. yell him about your periferole numbness spreading. he should refer you to best place. maybe change your meds.

    and come on here - dont waste time taling to yourself. tlalk to us.


    pat x

  • Thank you pat I will This site has been a massive help for me 😄

  • It might be that after four days off it, you needed to build back more slowly to the dose you were on previously. What you describe is what I used to get when I had just one tramadol, when I first started taking it when I wasn't used to it. I think jumping straight back to two tramadol at a time was probably too much. I did find tramadol quite nasty if I wasn't taking exactly the same amount every day, and at about the same times every day. For me codeine was a much easier med to take "as required", though I know a lot of folk don't like the constipating effect, or the paracetamol that is part of cocodamol.

  • co codamol give me awful cramp pains and constipated

  • Are they the same strength?

  • yes 50mg

  • I can't take tramadol they make me so sick

  • me too, glad there is someone else out there who has the same effects from them, I've told my doctor but to no avail I just have to keep to a much lower dose than prescribed and put up with the pain!

  • Hi Vondel I'm not sure where your pain is mine is in the lower back I go in to hospital to have a spine block I was due in tomorrow but got a call tonight to say they had no beds, I get about 8 weeks pain relief from them I also use codis and morphine

  • Pain can make you sweat as well as any pain pill can too.. what a terrible experience. I had a recent sudden stop to taking oxycodone for an extensive period of time and I experienced sweating, shaking (as opposed to chills) and felt generally ill as if a really horrible flu hit me. My body hurt in places that I didn't know existed.. I was emotionally unwell, I cried some, I was physically sick with diarrhea and vomiting,, I was without my pain pill for 10 days and felt really ill for about 3.

  • When you first start taking tramadol you start with low dose as in one a day then every three to four days add another one if needed and so on. For the first month or so you can feel sick and spaced out untill yourbody gets used to them. When you need to reduce them you have to do it slowly as in one less tablet for three days then reduce another one and so on. If its done too quickly you would get the shakes, sweats, headaches and feel sick. Some months ago i had food poisoning and couldnt keep anything down including my meds for over a week. I not only had those symptoms mentioned but also had a kind of flickering in my head. Was all fine once i was able to keep them in my system and to build them back up slowly. However if your finding it hard to cope you could either ask your gp for advice or your local pharmacist who are very helpfull. Just don't struggle on your own as the feeling is pretty scary. Good luck and make sure you've always got enough tramadol with you. X

  • Well I wish the Gps would give you information like that but they don't it seems tramadol is a very dangerous drug too withdraw from ive read other forums and people have had a really hard time getting off it I had trouble with codine too same symptoms as tramdol I told my doctor this and it seems I left without any answer as too slowly taper my intake of a highly addictive drug.

    Amitriptyline has been the only med that works for me

  • Heya, there are loads of sites on the net that cover tramadol withdrawl. I am on it and over been shocked of the effects the odd time I've missed my meds, it's not a very nice painkiller and I wish I didn't heed to take it. I've now made sure I've always got a months supply just incase I can't get out of the house.

    Hope you get sorted :)

You may also like...